Geometry & Topology, Vol. 4 (2000) Paper no. 15, pages 431--449.

Bounds on exceptional Dehn filling

Ian Agol

Abstract. We show that for a hyperbolic knot complement, all but at most 12 Dehn fillings are irreducible with infinite word-hyperbolic fundamental group.

Keywords. Hyperbolic, Dehn filling, word-hyperbolic

AMS subject classification. Primary: 57M50, 57M27. Secondary: 57M25, 57S25.

DOI: 10.2140/gt.2000.4.431

E-print: arXiv:math.GT/9906183

Submitted to GT on 20 February 1999. (Revised 29 May 2000.) Paper accepted 11 November 2000. Paper published 14 November 2000.

Notes on file formats

Ian Agol
Department of Mathematics
University of Melbourne
Parkville, VIC 3052, Australia
GT home page

EMIS/ELibM Electronic Journals

Outdated Archival Version

These pages are not updated anymore. They reflect the state of 21 Apr 2006. For the current production of this journal, please refer to